# SDR ASAA2018072825549

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,609 hours, 3,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED WITH RESET. GROUNDED - YES. PERFORMED FIM 21-62 TASK 874. NO FAULTS, OPS NORMAL.
